International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 1, Pages 45-54

A note on connectedness in intuitionistic fuzzy special topological spaces

Selma Özçağ1 and Doğan Çoker2

1Department of Mathematics, Hacettepe University, Beytepe, Ankara 06532, Turkey
2Department of Mathematics, Akdeniz University, Antalya 07200, Turkey

Received 31 July 1998

Copyright © 2000 Selma Özçağ and Doğan Çoker. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove some properties of several types of connectedness defined in intuitionistic fuzzy special topological spaces.